# SDR SWAA2015051539729

- Difficulty date: April 10, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 94,766 hours, 58,615 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547959
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SERIAL NUMBER 1177-699 LOWER AFT FRAME CRACKED AT D BEAM STOP FITTING.  REPAIRED FRAME IAW WO.
